MathSciNet Relay Station
MathSciNet bibliographic data
MR670184 46L55 (47D05)
Kraus, Jon $W\sp{\ast} $-dynamical systems and reflexive operator algebras. J. Operator Theory 8 (1982), no. 1, 181–194.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement